cnrs   Université de Toulouse
Avec cedram.org

Année 2002


Stephen E. Fienberg; Peter G. M. van der Heijden
Introduction to special issue on quasi-symmetry and categorical data analysis
Sér. 6 Vol. 11 no. 4 (2002), p. 439-441 Détail
Alan Agresti
Links between binary and multi-category logit item response models and quasi-symmetric loglinear models
Sér. 6 Vol. 11 no. 4 (2002), p. 443-454 Détail
Wicher P. Bergsma; Tamás Rudas
Modeling conditional and marginal association in contingency tables
Sér. 6 Vol. 11 no. 4 (2002), p. 455-468 Détail
Simplice Dossou-Gbété; Axel Grorud
Biplots for matched two-way tables
Sér. 6 Vol. 11 no. 4 (2002), p. 469-483 Détail
Elena A. Erosheva; Stephen E. Fienberg; Brian W. Junker
Alternative statistical models and representations for large sparse multi-dimensional contingency tables
Sér. 6 Vol. 11 no. 4 (2002), p. 485-505 Détail
Antoine De Falguerolles; Peter G.M. Van Der Heijden
Reduced rank quasi-symmetry and quasi-skew symmetry: a generalized bi-linear model approach
Sér. 6 Vol. 11 no. 4 (2002), p. 507-524 Détail
Leo A. Goodman
Contributions to the statistical analysis of contingency tables: Notes on quasi-symmetry, quasi-independence, log-linear models, log-bilinear models, and correspondence analysis models
Sér. 6 Vol. 11 no. 4 (2002), p. 525-540 Détail
Peter Mccullagh
Quasi-symmetry and representation theory
Sér. 6 Vol. 11 no. 4 (2002), p. 541-561 Détail
Stephen Stigler
The missing early history of contingency tables
Sér. 6 Vol. 11 no. 4 (2002), p. 563-573 Détail
Claude Thélot
L'analyse statistique des tables de mobilité à l'aide du modèle quasisymétrique et de ses dérivés
Sér. 6 Vol. 11 no. 4 (2002), p. 575-585 Détail
Henri Caussinus
Some concluding observations
Sér. 6 Vol. 11 no. 4 (2002), p. 587-591 Détail
Alexander Bendikov; Laurent Saloff-Coste
Invariant local Dirichlet forms on locally compact groups
Sér. 6 Vol. 11 no. 3 (2002), p. 303-349 Détail
Marcel Dossa
Solutions $C^ \infty$ d'une classe de problèmes de Cauchy quasi-linéaires hyperboliques du second ordre sur un conoïde caractéristique
Sér. 6 Vol. 11 no. 3 (2002), p. 351-376 Détail
Ronaldo Garcia; Jorge Sotomayor
Geometric mean curvature lines on surfaces immersed in ${\bf R}^3$
Sér. 6 Vol. 11 no. 3 (2002), p. 377-401 Détail
Claude Mitschi; Michael F. Singer
Solvable-by-finite groups as differential Galois groups
Sér. 6 Vol. 11 no. 3 (2002), p. 403-423 Détail
Grégoire-Thomas Moniot
Existence de surfaces de Willmore qui ne sont pas minimales
Sér. 6 Vol. 11 no. 3 (2002), p. 425-434 Détail
Pierre Del Moral; Laurent Miclo
On the stability of nonlinear Feynman-Kac semigroups
Sér. 6 Vol. 11 no. 2 (2002), p. 135-175 Détail
T.J. Rabeherimanana
Résultats sur l'irréductibilité et la conservativité de la chaîne de différences absolues
Sér. 6 Vol. 11 no. 2 (2002), p. 177-199 Détail
T.J. Rabeherimanana
Grandes déviations et loi fonctionnelle du logarithme itéré pour les processus aléatoires
Sér. 6 Vol. 11 no. 2 (2002), p. 201-224 Détail
Francis Ribaud
A remark on the uniqueness problem for the weak solutions of Navier-Stokes equations
Sér. 6 Vol. 11 no. 2 (2002), p. 225-238 Détail
David Sanchez
Phénomène de couche limite dans un modèle de ferromagnétisme
Sér. 6 Vol. 11 no. 2 (2002), p. 239-261 Détail
M. Ledoux
Note of the editor
Sér. 6 Vol. 11 no. 1 (2002), p. 5-5 Détail
F. D. Araruna; G. O. Antunes; L. A. Medeiros
Semilinear wave equation on manifolds
Sér. 6 Vol. 11 no. 1 (2002), p. 7-18 Détail
Leila Ben Abdelghani
Variété des caractères et slice étale de l'espace des représentations d'un groupe
Sér. 6 Vol. 11 no. 1 (2002), p. 19-32 Détail
Jean Bertoin; Marc Yor
On the entire moments of self-similar Markov processes and exponential functionals of Lévy processes
Sér. 6 Vol. 11 no. 1 (2002), p. 33-45 Détail
Luigi D'Onofrio; Luigi Greco
On the regularity of solutions to a nonvariational elliptic equation
Sér. 6 Vol. 11 no. 1 (2002), p. 47-56 Détail
Friedrich Haslinger
The canonical solution operator to aDOb∂aFOb restricted to spaces of entire functions
Sér. 6 Vol. 11 no. 1 (2002), p. 57-70 Détail
Jean-Marc Rinkel
Inverses et propriétés spectrales des matrices de Toeplitz à symbole singulier
Sér. 6 Vol. 11 no. 1 (2002), p. 71-103 Détail
Salomon Sambou
Résolution du $\bar \partial$ pour les courants prolongeables définis dans un anneau
Sér. 6 Vol. 11 no. 1 (2002), p. 105-129 Détail

Recherche d'un article
Recherche dans le site
haut